# SDR ASOA2012070901875

- Difficulty date: June 18, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,896 hours, 21,691 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Part time: 986,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR LOWER SILL ANGLE FWD EDGE.    REMOVED SERVICE DOOR LOWER SILL ANGLE, FOUND TO BE OUT OF LIMITS IAW SRM 51-42-06 & 51-42-21, 53-00-00.  S  DRILLED, LOCATED AND INSTALLED NEW SILL ANGLE, IAW SRM 51-40-11.
